On the distribution of rational functions along a curve over Fp and residue races

Andrew Granville, Igor E. Shparlinski*, Alexandru Zaharescu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

Let p be a prime number, let F̄p be the algebraic closure of Fp = ℤ/pℤ, let C be an absolutely irreducible curve in Ar (F̄p) and h = (h1,...,hs) a rational map defined on the curve C. We investigate the distribution in the s-dimensional unit cube (ℝ/ℤ)s of the images through h of the Fp-points of C, after a suitable embedding.

Original languageEnglish
Pages (from-to)216-237
Number of pages22
JournalJournal of Number Theory
Volume112
Issue number2
DOIs
Publication statusPublished - Jun 2005

Fingerprint

Dive into the research topics of 'On the distribution of rational functions along a curve over Fp and residue races'. Together they form a unique fingerprint.

Cite this